Menu Close

Longevity Complementarities under Competing Risks

Citation

Dow, William H.; Philipson, Tomas J.; & Sala-i-Martin, Xavier (1999). Longevity Complementarities under Competing Risks. American Economic Review, 89(5), 1358-71.

Abstract

cmc//STATV-LL//FEL0004A//ANNUALREVIEW9899B//cpcbibart9900 //2004R24pubs

Reference Type

Journal Article

Journal Title

American Economic Review

Author(s)

Dow, William H.
Philipson, Tomas J.
Sala-i-Martin, Xavier

Year Published

1999

Volume Number

89

Issue Number

5

Pages

1358-71

Reference ID

1291